# SDR SWAA2020050541790

- Difficulty date: April 13, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB ASSY 4 (STAB STA 120.30) STIFFENER 2; 3; AND 4 ARE CRACKED. / REMOVED DAMAGE AND INSTALLED REPAIRS TO DAMAGED STIFFENERS IAW SRM 55-10-09-2R-5. ON R/H HORIZONTAL STAB RIB ASSY 4 (STAB STA 120.30) 2933C 4/27/20 STIFFENER 2;3 AND 4.
